Back to Search Start Over

Semiclassical non-concentration near hyperbolic orbits

Authors :
Christianson, Hans
Source :
Journal of Functional Analysis. May2007, Vol. 246 Issue 2, p145-195. 51p.
Publication Year :
2007

Abstract

Abstract: For a large class of semiclassical pseudodifferential operators, including Schrödinger operators, , on compact Riemannian manifolds, we give logarithmic lower bounds on the mass of eigenfunctions outside neighbourhoods of generic closed hyperbolic orbits. More precisely we show that if A is a pseudodifferential operator which is microlocally equal to the identity near the hyperbolic orbit and microlocally zero away from the orbit, then This generalizes earlier estimates of Colin de Verdière and Parisse [Y. Colin de Verdière, B. Parisse, Équilibre instable en règime semi-classique: I – Concentration microlocale, Comm. Partial Differential Equations 19 (1994) 1535–1563; Équilibre instable en règime semi-classique: II – Conditions de Bohr–Sommerfeld, Ann. Inst. H. Poincaré Phys. Theor. 61 (1994) 347–367] obtained for a special case, and of Burq and Zworski [N. Burq, M. Zworski, Geometric control in the presence of a black box, J. Amer. Math. Soc. 17 (2004) 443–471] for real hyperbolic orbits. [Copyright &y& Elsevier]

Details

Language :
English
ISSN :
00221236
Volume :
246
Issue :
2
Database :
Academic Search Index
Journal :
Journal of Functional Analysis
Publication Type :
Academic Journal
Accession number :
24782603
Full Text :
https://doi.org/10.1016/j.jfa.2006.09.012